# SDR VNAA20240723009

- Difficulty date: May 14, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N585NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15388
- Aircraft time: 19,091 hours, 17,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: SH670335745
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON UPPER/LOWER FACE OF PLATE LBL 3.4 BTW FS533.00 AND FS 549.00 AT FWD CARGO COMPARTMENT.    CORROSION ON UPPER/LOWER FACE OF PLATE LBL 3.4 BTW FS533.00 AND FS 549.00 AT FWD CARGO COMPARTMENT.
